# SDR F3LA200200377

- Difficulty date: October 23, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- Aircraft time: 31,149 hours, 16,188 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Part serial: 167484
- Condition: Broken
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, THE FLIGHT CREW FOUND THE CABIN PRESSURIZATION COULD NOT BE MAINTAINED.  MAINTENANCE FOUND THE CHECK VALVE SEAL ON THE OUTFLOW VALVE HAD SEPARATED FROM THE VALVE ASSEMBLY DUE TO A BROKEN RIVET AND SLIPPED FLAPPER.MAINTENANCE REMOVED AND REPLACED THE OUTFLOW VALVE IN ACCORDANCE WITH THE REQUIREMENTS OF BOEING MAINTENANCE MANUAL 21-31-00, PAGE 201.
